Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 744, NWS Norman, OK

August 5, 2017Kay County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 5, 2017, 9:13 PM CDT for Kay County, Oklahoma. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2017, 9:13 PM CDT (02:13 UTC)
Expired
Aug 5, 2017, 9:45 PM CDT
In force
32 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Kay County, OK

What was reported inside it

TimeReportWhereRemark
Aug 5, 9:51 PM CDTTSTM WND GST 592 N Ponca City, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 5, 4:06 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 415 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
415 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
2366 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

187 
WUUS54 KOUN 060213
SVROUN
OKC071-060245-
/O.NEW.KOUN.SV.W.0744.170806T0213Z-170806T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
913 PM CDT SAT AUG 5 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northeastern Kay County in northern Oklahoma...

* Until 945 PM CDT

* At 913 PM CDT, a severe thunderstorm was located 4 miles east of
  Newkirk, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Ponca City, Newkirk, Kaw City, Kildare, Hardy and Kaw Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3678 9676 3678 9679 3677 9679 3677 9682
      3674 9683 3675 9687 3675 9689 3668 9693
      3669 9702 3670 9704 3668 9707 3670 9719
      3700 9705 3700 9675
TIME...MOT...LOC 0213Z 270DEG 33KT 3688 9697 

HAIL...1.00IN
WIND...60MPH
 
$$

03
1 follow-up statement
987 
WWUS54 KOUN 060238
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
938 PM CDT SAT AUG 5 2017

OKC071-060247-
/O.EXP.KOUN.SV.W.0744.000000T0000Z-170806T0245Z/
Kay OK-
938 PM CDT SAT AUG 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KAY COUNTY WILL
EXPIRE AT 945 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty 
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3678 9676 3678 9679 3677 9679 3677 9682
      3674 9683 3675 9687 3675 9689 3668 9693
      3669 9702 3670 9704 3668 9707 3670 9719
      3700 9705 3700 9675
TIME...MOT...LOC 0237Z 270DEG 33KT 3688 9670 

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 9:11 PM CDT, 2 minutes earlier.

Area forecast discussion, Aug 5, 9:11 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Norman OK
911 PM CDT Sat Aug 5 2017

.DISCUSSION...
Storms continue to advance east/southeast across north-central to
west-central Oklahoma late this evening. Short-range CAMs suggest
that this group of storms will continue its southeast advance
overnight, feeding off a low-level jet and supported by a
mid/upper-level wave passing over Oklahoma. Storm intensity should
diminish late tonight, but storms are not expected to dissipate
until sometime Sunday morning.

Heavy rain is expected from the storms, especially through about
3 am. Some flooding may occur, especially in areas where storms
line up in the same direction as their movement.

We updated the forecast around 8 pm, and will continue to make
adjustments if trends change from expectations, or if we can
refine the details better.

CmS
&&

.PREV DISCUSSION... /issued 639 PM CDT Sat Aug 5 2017/

DISCUSSION...
Please see the 00Z aviation discussion below.

AVIATION...
Widespread thunderstorm activity is expected through the overnight
hours, especially from I40 northward. Hail up to the size of golf
balls and damaging wind gusts over 70 mph will be possible under
the strongest storms. By 06-07Z most of the storms will be located
across northern and west central OK.

PREV DISCUSSION... /issued 239 PM CDT Sat Aug 5 2017/

DISCUSSION...
Concerns continue to be with severe potential tonight as well as
heavy rainfall across parts of the area through Monday and perhaps
late this upcoming week as well.

Expect isolated storms to be possible as early as 3-4pm this
afternoon across parts of southwestern OK into western north TX
with more widespread activity developing later this evening across
northwest/northern Oklahoma. Surface boundary and convergence
along this boundary from southwest Kansas into the panhandle
region will be the focus for convective initiation as upper
shortwave makes its way east/southeast into the region.
Instability and deep layer wind shear will be sufficient for a few
severe storms with both a hail and wind threat.

As we move through the evening these storms are expected to
develop into a line or complex of storms that will continue to
pose a wind threat as they move east and southeast across the area
overnight. Heavy rain potential exists as well, but expected to
remain rather isolated in nature as storms remain progressive.

Main synoptic boundary is expected to drop south to near the I-44
corridor Sunday afternoon and again will be focus for additional
rain/thunderstorm development. Some strong storms will be
possible, mainly across southern half of Oklahoma south into north
Texas. Heavy rain will also continue to be a concern.

Best rain chances remain across southern Oklahoma into north Texas
through the first part of the upcoming week before several
additional disturbances drop southeast across the southern Plains
during the second half of the week into next weekend. This will
keep rain chances in the forecast for much of the area, along with
cooler temperatures.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  73  92  70  81 /  70  30  50  40
Hobart OK         75  94  70  82 /  60  30  50  50
Wichita Falls TX  77  99  71  86 /  30  50  70  60
Gage OK           67  85  64  82 /  60  10  20  20
Ponca City OK     70  87  67  81 /  70  30  20  10
Durant OK         76  94  73  86 /  30  60  70  70

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

23/03
Hazardous weather outlook, Aug 5, 12:04 PM CDT, 9 hours 9 minutes before
Hazardous Weather Outlook...updated
National Weather Service Norman OK
1204 PM CDT Sat Aug 5 2017

OKZ004>048-050>052-TXZ083>090-061015-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1204 PM CDT Sat Aug 5 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...This afternoon and tonight...

.Thunderstorms...
There is a Slight Risk of severe thunderstorms this afternoon
and tonight across portions of northern and western Oklahoma.

Location...
The Slight Risk is north of a line from Cheyenne to Enid and Ponca
City. A Marginal Risk surrounds the Slight Risk area and is north
of a line from Vernon to Chickasha to Shawnee.

Timing...
Isolated thunderstorms are possible by 3 or 4 pm, however,
thunderstorm coverage is expected to increase by 7 to 8 pm.
Thunderstorms will then move across much of northern and portions
of central Oklahoma overnight.

Impacts...
Damaging wind gusts up to 70 mph and large hail up to ping pong
ball size are the primary threats, especially with storms during
the afternoon and evening.

Discussion...
Isolated to widely scattered thunderstorms should develop during
the afternoon across mainly western Oklahoma and portions of north
Texas. The stronger storms will be capable of strong to severe
wind gusts and some hail.

Thunderstorms that develop later in the day across northwest
Oklahoma will be capable of large hail and damaging winds. By mid-
evening the threat should evolve to mostly damaging winds as
individual storms in northwest Oklahoma consolidate and move east-
southeastward. The damaging wind threat may continue into the
night.

.Heavy Rain/Flooding...
Thunderstorms could produce heavy rainfall across the area this
evening and tonight resulting in localized flooding. The most
likely locations to experience heavy rain and flooding are
portions of northern and eastern Oklahoma.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
Thunderstorms chances will continue through next Friday across
parts of Oklahoma and north Texas, with the greatest chance
occurring on Sunday and Monday. A few strong to severe
thunderstorms with damaging winds will be possible at times, but
widespread or significant severe weather is not expected.

.Heavy Rain/Flooding...
Thunderstorms may produce locally heavy rainfall across the area
anytime Sunday through next Friday, especially Sunday through
Monday. Several inches of rainfall may occur across parts of
Oklahoma and north Texas through the middle of next week. The
heavy rainfall may result in flooding.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Aug 5, 7:27 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
727 PM CDT SAT AUG 5 2017

OKZ014-021-060115-
Roger Mills OK-Beckham OK-
727 PM CDT SAT AUG 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Roger Mills and
northeastern Beckham Counties Until 815 PM CDT...

AT 724 PM CDT, a strong thunderstorm was located 7 miles east of
Sweetwater, moving east at 25 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...

Locations impacted include...
Elk City, Berlin and Dempsey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3537 9985 3551 9987 3565 9947 3539 9939
TIME...MOT...LOC 0024Z 255DEG 23KT 3545 9978

03
Special weather statement, Aug 5, 7:49 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
749 PM CDT SAT AUG 5 2017

OKZ009>011-014-015-060115-
Major OK-Woodward OK-Roger Mills OK-Dewey OK-Ellis OK-
749 PM CDT SAT AUG 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Major...southern
Woodward...northern Roger Mills...western Dewey and southern Ellis
Counties Until 815 PM CDT...

AT 745 PM CDT, a strong thunderstorm was located near Camargo, moving
east at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of pennies...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Arnett, Taloga, Seiling, Vici, Leedey, Camargo, Mutual, Chester,
Harmon, Cestos and Durham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3614 10000 3627 9883 3590 9882 3584 10000
TIME...MOT...LOC 0045Z 264DEG 23KT 3602 9932

03
Special weather statement, Aug 5, 8:23 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
823 PM CDT SAT AUG 5 2017

OKZ007-008-060200-
Kay OK-Grant OK-
823 PM CDT SAT AUG 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR west central Kay and northeastern
Grant Counties Until 900 PM CDT...

AT 823 PM CDT, the leading edge of strong and gusty thunderstorm
winds extended 4 miles north of Deer Creek, moving southeast at 20
MPH.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...

Locations impacted include...
Blackwell, Deer Creek, Renfrow and Nardin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3692 9746 3683 9707 3672 9765 3700 9773
      3700 9746
TIME...MOT...LOC 0123Z 325DEG 19KT 3688 9749

03
Special weather statement, Aug 5, 8:29 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
829 PM CDT SAT AUG 5 2017

OKZ009-014-015-017-060200-
Roger Mills OK-Dewey OK-Blaine OK-Ellis OK-
829 PM CDT SAT AUG 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR northern Roger Mills...Dewey...
western Blaine and southeastern Ellis Counties Until 900 PM CDT...

AT 825 PM CDT, strong thunderstorms were along a line extending from
4 miles east of Taloga to 7 miles northeast of Crawford, moving east
at 35 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Taloga, Seiling, Vici, Leedey, Camargo, Oakwood, Putnam, Angora,
Crawford, Durham, Cestos, Fay, western Canton Lake and Hucmac.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3615 9941 3615 9862 3581 9864 3581 9921
      3583 9997
TIME...MOT...LOC 0125Z 272DEG 30KT 3604 9889 3592 9972

03
Special weather statement, Aug 5, 8:56 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
856 PM CDT SAT AUG 5 2017

OKZ014-060245-
Roger Mills OK-
856 PM CDT SAT AUG 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR southern Roger Mills County Until
945 PM CDT...

AT 855 PM CDT, a strong thunderstorm was located 6 miles southeast of
Cheyenne, moving east at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Reduced visibility due to heavy rainfall...
Frequent cloud to ground lightning...

Locations impacted include...
Cheyenne, Hammon, Reydon, Strong City and Dempsey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3571 9998 3581 9938 3572 9937 3555 9938
      3555 9936 3551 9937 3551 9958 3550 9958
      3549 9996
TIME...MOT...LOC 0155Z 258DEG 18KT 3553 9963

03
Special weather statement, Aug 5, 9:11 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
911 PM CDT SAT AUG 5 2017

OKZ015-016-060300-
Dewey OK-Custer OK-
911 PM CDT SAT AUG 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR Dewey and Custer Counties Until
1000 PM CDT...

AT 910 PM CDT, a strong thunderstorm was located 9 miles southwest of
Putnam, moving east at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...
Reduced visibility due to heavy rainfall...
Frequent cloud to ground lightning...

Locations impacted include...
Taloga, Thomas, Arapaho, Leedey, Custer City, Butler, Camargo,
Oakwood, Putnam, Foss Reservoir, Moorewood, Fay and Hucmac.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3601 9938 3608 9864 3557 9863 3555 9937
TIME...MOT...LOC 0210Z 270DEG 33KT 3576 9908

03

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:00 PM CDTSpecial Weather StatementOUNDewey45 min
Aug 5, 7:11 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant34 min
Aug 5, 7:14 PM CDTSpecial Weather StatementOUNKay46 min
Aug 5, 7:19 PM CDTSevere Thunderstorm WarningOUNKay41 min
Aug 5, 7:27 PM CDTSpecial Weather StatementOUNRoger Mills48 min
Aug 5, 7:49 PM CDTSpecial Weather StatementOUNDewey26 min
Aug 5, 8:21 PM CDTSevere Thunderstorm WarningOUNKay54 min
Aug 5, 8:23 PM CDTSpecial Weather StatementOUNKay37 min
Aug 5, 8:29 PM CDTSpecial Weather StatementOUNDewey31 min
Aug 5, 8:46 PM CDTSevere Thunderstorm WarningOUNGrant, Kay44 min
Aug 5, 8:56 PM CDTSpecial Weather StatementOUNRoger Mills49 min
Aug 5, 9:09 PM CDTSevere Thunderstorm WarningOUNRoger Mills51 min
Aug 5, 9:11 PM CDTSpecial Weather StatementOUNCuster, Dewey49 min
Aug 5, 9:47 PM CDTSpecial Weather StatementOUNDewey58 min
Aug 5, 9:57 PM CDTAreal Flood AdvisoryOUNKay3 hr
Aug 5, 9:58 PM CDTSpecial Weather StatementOUNKay32 min
Aug 5, 10:14 PM CDTSpecial Weather StatementOUNCuster61 min
Aug 5, 10:24 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills, Washita66 min
Aug 5, 10:33 PM CDTFlash Flood WarningOUNKay3 hr
Aug 5, 10:39 PM CDTSpecial Weather StatementOUNBeckham66 min
Aug 5, 10:45 PM CDTSpecial Weather StatementOUNGrant, Kay60 min
Aug 5, 11:13 PM CDTSpecial Weather StatementOUNGreer, Harmon, Jackson, Kiowa47 min
Aug 5, 11:27 PM CDTSpecial Weather StatementOUNWashita48 min
Aug 5, 11:33 PM CDTSpecial Weather StatementOUNKay, Noble57 min
Aug 6, 12:00 AM CDTSpecial Weather StatementOUNCaddo, Greer, Harmon, Jackson, Kiowa, Washita45 min
Aug 6, 12:18 AM CDTSpecial Weather StatementOUNPayne57 min
Aug 6, 12:33 AM CDTSpecial Weather StatementOUNBlaine27 min
Aug 6, 12:40 AM CDTSpecial Weather StatementOUNCaddo, Canadian, Comanche, Greer, Harmon, Jackson and 1 more65 min
Aug 6, 1:04 AM CDTSpecial Weather StatementOUNGrady41 min
Aug 6, 1:09 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady36 min
Aug 6, 1:33 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma27 min
Aug 6, 2:00 AM CDTSpecial Weather StatementOUNCleveland, Lincoln, McClain, Pottawatomie, Seminole60 min
Aug 6, 2:59 AM CDTSpecial Weather StatementOUNHughes, Pottawatomie, Seminole46 min
Aug 6, 3:01 AM CDTSpecial Weather StatementOUNTillman44 min
Aug 6, 3:40 AM CDTSpecial Weather StatementOUNCotton50 min
Aug 6, 3:46 AM CDTSpecial Weather StatementOUNHughes44 min
Aug 6, 4:14 AM CDTSpecial Weather StatementOUNCoal, Garvin, Hughes, Pontotoc, Seminole46 min
Aug 6, 4:17 AM CDTSpecial Weather StatementOUNCotton, Jefferson, Stephens43 min
Aug 6, 5:01 AM CDTSpecial Weather StatementOUNCarter, Cotton, Jefferson, Love, Murray44 min
Aug 6, 5:03 AM CDTSpecial Weather StatementOUNAtoka, Coal, Garvin, Hughes, Johnston, Murray and 1 more42 min
Aug 6, 5:32 AM CDTAreal Flood AdvisoryOUNAtoka, Coal, Garvin, Hughes, Johnston, Murray and 2 more3 hr
Aug 6, 5:43 AM CDTAreal Flood AdvisoryOUNCarter, Cotton, Jefferson3 hr
Aug 6, 5:47 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 2 more58 min
Aug 6, 6:46 AM CDTSpecial Weather StatementOUNAtoka, Bryan44 min
Aug 6, 6:54 AM CDTSpecial Weather StatementOUNLove36 min
Aug 6, 5:33 PM CDTSpecial Weather StatementOUNCarter27 min
Aug 6, 6:03 PM CDTSpecial Weather StatementOUNCarter42 min
Aug 6, 6:35 PM CDTSpecial Weather StatementOUNMarshall40 min
Aug 6, 6:40 PM CDTSpecial Weather StatementOUNCarter50 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.